Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online
Ask a Urologist   »  

Have itchy penis. Used permethrin cream. What can work?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 115 Questions
hi. i have an itchy penis and i have used permetherin cream to see if it would help. it didnt help. what can work? i dont have any burning while urinating it just itches on my penis and on the sides of my scrotum. should i be concerned?
Posted Wed, 19 Sep 2012 in Penis Problems
Answered by Dr. Mihail Iepure 1 hour later
Welcome to HealthcarMagic,
Can you provide more details, do you have any skin lesions on the scrotum ( vesicles, papules , scaling , etc. ) on the head of penis or on the skin of penis. Permithrin ointments generally indicated for Scabies infestation or in your case you don’t have signs of scabies (erythematous papules and burrows in web spaces, wrists, waistline, and genitals). So make a self assessment and examine carefully your affected XXXXXXX with all details. Itching, pruritus may occur in many condition and circumstances like hot weather, sweeting, irritation from clothes, external irritants like body lotions, spry, soap, infections of genital organs associated with itching and pain, burning sensation , redness, ( herpes virus, candidiasis ) . For each case have specific treatment. I would advice you make an appointment with Dermatologist for finally diagnosis and definitely treatment.
I wish you good luck and speedy recovery.
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.

Best Regards,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor